# SDR CA021016015

- Difficulty date: June 29, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 2,342 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: ABG6766000
- Condition: Intermittent
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(CAN) IGNITION INTERMITTENT FROM ONE IGNITION CHANNEL. FAULTY HIGH ENERGY GENERATOR REPLACED WITH NEW PART, STARTS CORRECTED.
